# SDR SWIA201541779

- Difficulty date: December 22, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 35,623 hours, 26,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS PANEL 684LB, INBD FLAP ACCESS PANEL IS CHAFED.  R & R THE ACCESS PANEL IAW SRM.
